# SDR A6WA201141000

- Difficulty date: October 15, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK NR 7 POSITION SHOWS SIGNS OF CORROSION.  R & R NR 7 SIDE SEAT TRACK IAW AMM 53-01-11-000-802, SRM 51-24-34, 51-40-11, 51-21-11.
